I finished it 13 days ago and like others I do feel it has affected my head. (confused, depressed, scared to be alone) Does anyone else who has had these side effects know how long it takes to leave your system? I was also on antibiotics for 10 days because fo lung infection. I am exhaused and can't seem to get rid of this anxiety.
I haven't taken Tamiflu but the link below has reviews made by people who have used it. You may find it useful.
I have had not heard of anyone having any of your symptoms with tamiflu but everyone is different. You may first start with your pharmacist is they have heard of any reaction or if any of your other medications may have negative interactions. I would also let your doctor know how you are feeling. May you are have residual effects from the H1N1. In any event I hopw this helps somewhat and I hope you start feeling better real soon Take Care Barb
- Tamiflu Information for Consumers
- Tamiflu Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamiflu (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 1 answer
Posted 24 Feb 2010 • 2 answers
Due to the fact Seroquel was determined to have diminished my digestive tract I have been advised by
Posted 23 Sep 2010 • 2 answers
Posted 11 Mar 2014 • 1 answer
Posted 12 Mar 2016 • 0 answers